# SDR CA130311025

- Difficulty date: March 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 7,449 hours
- Engine: Allsn 250C47B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Nut
- Condition: Loose
- Location: Hyd Servo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC SERVO, WAS FOUND TO HAVE A LOOSE ROD END JAM NUT ON THE FORWARD END OF THE SERVO.  THE NUT LOCKS THE ROD END FROM SPINNING IN OR OUT OF THE SERVO SHAFT.  THIS ROD END IS NOT FIELD ADJUSTABLE AND THE LENGTH IS SET UP AT O/H/FACTORY.  THE LOCK NOT HAS PROVISIONS FOR LOCKWIRE HOWEVER THERE WAS NO EVIDENCE THAT THE PART WAS LOCKWIRED.  WITH THE NUT LOOSE THE SHAFT IS FREE TO TURN AND THE ROD END IS AT RISK OF COMING OUT WHICH WOULD LEAD TO LOSS OF CONTROL OF THE HELICOPTER.
